# SDR SIMA2924

- Difficulty date: October 18, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N410AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 410
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Uplock Sensor
- Part number: C245890001
- Part serial: B306
- Condition: Inoperative
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

DFW - FLT 3529 - AFTER TAKEOFF DURING RETRACTION OF THE GEAR CREW REPORTED A CLUNKING SOUND.  MAINTENANCE REMOVED AND REPLACED THE LEFT MLG UPLOCK BOX IAW ATR MM 32-31-00.  OPERATIONAL AND LEAK CHECK WAS SATISFACTORY AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
